skip to main content
Show Results with:

Results 1 - 10 of 74  for Everything in this catalogue

results 1 2 3 4 5 next page
Refined by: subject: Mathematics remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

MAXIMAL FUNCTIONS AND CARLESON MEASURES ON NONHOMOGENEOUS SPACES

Komori, Y.

INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. VOL 20; NUMB 3, ; 2005, 349-356 -- Academic Publications (pages 349-356) -- 2005

Check library holdings

2
Material Type:
Article
Add to My workspace

Calderon-Zygmund operators on H^p(R^n)

Komori, Y.

Scientiae mathematicae Japonicae. VOL 53; PART 1; ISSU 205, ; 2001, 65-74 -- Japanese Association of Mathematical Sciences Part: 205; (pages 65-74) -- 2001

Check library holdings

3
Material Type:
Article
Add to My workspace

Multi-colored rooted tree analysis of the weak order conditions of a stochastic Runge-Kutta family

Komori, Y.

Applied numerical mathematics : transactions of IMACS. VOL 57; NUMBER 2, ; 2007, 147-165 -- Elsevier Science B.V., Amsterdam. (pages 147-165) -- 2007

Online access

4
Material Type:
Article
Add to My workspace

Weighted endpoint estimates for multilinear singular integrals

Komori, Y.

FAR EAST JOURNAL OF MATHEMATICAL SCIENCES. VOL 4; PART 2, ; 2002, 189-208 -- SHIROCH REPROGRAPHICS (pages 189-208) -- 2002

Check library holdings

5
Material Type:
Article
Add to My workspace

Weighted H^1(R^n) estimates for commutators of singular integral operators

Komori, Y.

FAR EAST JOURNAL OF MATHEMATICAL SCIENCES. VOL 3; PART 6, ; 2001, 889-898 -- SHIROCH REPROGRAPHICS (pages 889-898) -- 2001

Check library holdings

6
Material Type:
Article
Add to My workspace

Weak order stochastic Runge-Kutta methods for commutative stochastic differential equations

Komori, Y.

Journal of computational and applied mathematics. VOL 203; NUMBER 1, ; 2007, 57-79 -- Elsevier Science B.V., Amsterdam. (pages 57-79) -- 2007

Online access

7
Material Type:
Article
Add to My workspace

Properties of the Weibull cumulative exposure model

Komori, Y.

Journal of applied statistics. VOL 33; NUMB 1, ; 2006, 17-34 -- CARFAX PUBLISHING COMP (pages 17-34) -- 2006

Online access

8
Material Type:
Article
Add to My workspace

NOTES ON COMMUTATORS OF HARDY OPERATORS

Komori, Y.

INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. VOL 7; NUMB 3, ; 2003, 329-334 -- Academic Publications (pages 329-334) -- 2003

Check library holdings

9
Material Type:
Article
Add to My workspace

An integral representation of the Mordell-Tornheim double zeta function and its values at non-positive integers

Komori, Y.

RAMANUJAN JOURNAL. VOL 17; NUMBER 2, ; 2008, 163-183 -- Springer Science + Business Media (pages 163-183) -- 2008

Online access

10
Material Type:
Article
Add to My workspace

Semialgebraic description of Teichmueller space

Komori, Y.

Publications of the Research Institute for Mathematical Sciences. VOL 33; NUMBER 4, ; 1997, 527-572 -- KYOTO UNIVERSITY Part: Part 4; (pages 527-572) -- 1997

Check library holdings

Results 1 - 10 of 74  for Everything in this catalogue

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Access Options 

  1. Request to Reading Room  (44)
  2. Online: Reading Room only  (30)
  3. Refine further open sub menu

Creation date 

From To
  1. Before1999  (6)
  2. 1999To2002  (14)
  3. 2003To2006  (17)
  4. 2007To2011  (23)
  5. After 2011  (14)
  6. Refine further open sub menu

Additional Features 

  1. Abstract  (25)
  2. No Abstract  (49)
  3. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Komori, Y
  2. Matsumoto, K.
  3. Tsumura, H.
  4. Komori-Furuya, Y.
  5. Burrage, K.

on this subject:

  1. Life sciences
  2. Physics

Searching Remote Databases, Please Wait